MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS2+

PHILIPS MEDICAL SYSTEMS SURESIGNS VS2+
Model Number 863278
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.An email was sent to the customer to obtain more information.The customer responded that the audio test message was accepted; however, it came back after disconnecting and reconnecting the battery.The message disappears after each audio test.The customer returned the device to service and agreed to call back if it occurs again.E1: reporter institution phone number: (b)(6).E1: reporter phone number:.
 
Event or Problem Description
The customer reported during tests performed the suresigns vs2+ indicating error message speaker fault audio problem.The device was not in use on a patient at the time of the event.No adverse event to the patient or user was reported.It is unknown if there was sound produced by the device.
 
Additional Manufacturer Narrative
Good faith effort (gfe) attempts were conducted to clarify if the speaker produced sound, but no further information could be received and it remains unknown.The customer responded that the audio test message was accepted; however, it came back after disconnecting and reconnecting the battery.The message disappears after each audio test.Based on the information available and the testing conducted, we were unable to confirm the cause of the reported problem.The device was put back in service at the customer site.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
SURESIGNS VS2+
Common Device Name
SURESIGNS VS2+
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key22562970
Report Number1218950-2025-000411
Device Sequence Number14458416
Product Code DSK
UDI-Device Identifier00884838028395
UDI-Public(01)00884838028395
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863278
Device Catalogue Number863278
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown